[1]杨仕椿,何波.Sierpinski的一个三角数猜想[J].南京师范大学学报(自然科学版),2007,30(02):33-36.
 Yang Shichun,He Bo.A Conjectured of Sierpinski on Triangular Numbers[J].Journal of Nanjing Normal University(Natural Science Edition),2007,30(02):33-36.
点击复制

Sierpinski的一个三角数猜想()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第30卷
期数:
2007年02期
页码:
33-36
栏目:
数学
出版日期:
2007-06-30

文章信息/Info

Title:
A Conjectured of Sierpinski on Triangular Numbers
作者:
杨仕椿;何波;
阿坝师范高等专科学校数学系, 四川汶川623000
Author(s):
Yang ShichunHe Bo
Department of Mathematics,ABa Teacher’s College,Sichuan Wenchuan 623000,China
关键词:
三角数 几何级数 Sierpinski问题 Pell方程 本原素因子
Keywords:
triangular number geometric p rogression Sierp inski question Pell equation p rivitive divi sor
分类号:
O156
摘要:
基于三角数问题的研究目前非常活跃,最近,Bennett宣布解决了由Sierpinski提出的一个三角数猜想问题,本文指出了Bennett文中的错误,并利用Pell方程解的性质的Stö rmer定理以及Bilu,Hanrot和Voutier的关于本原素因子的深刻结论,证明了在一列几何级数中,不存在4个相异的三角数,完整地解决了Sierpinski的问题.
Abstract:
The study of triangular number p romblem is very activing. Recently, Bennett p roved a conjec ture of Sierp inski on triangular numbers. In this paper, we firstly modified the mistake in reference of Bennett, then using Strömer’s theorem of the solutions of Pell equation, and a deep result of p rivitive divi sor of Bilu, Hanrot and Voutier, we p roved that there is no exist four distinct triangular numbers in geo metric p rogression, therefore we sovled the question of Sierp inski on triangular numbers

参考文献/References:

[ 1 ]  Mordell L J. Diophantine Equations[M ]. London: Academic Press, 1969.
[ 2 ]  Erdös P. On a Diophantine equations[ J ]. J LondonMath Soc, 1951, 26: 176-178.
[ 3 ]  Cao Z F. On the diophantine equation x2n - Dy2 = 1 [ J ]. Proc AmerMath Soc, 1986, 98: 11-16.
[ 4 ]  Szymiczek K. L′équation uv =w2 en nombres triangulaires[ J ]. Publ InstMath, 1963, 3 (17) : 139-141.
[ 5 ]  Guy R. Unsolved Problems in Number Theory[M ]. 3 rd ed. New York: Sp ringerVerlag, 2004: 245-247.
[ 6 ]  Szymiczek K. The equation ( x2 - 1) ( y2 - 1) = ( z2 - 1) 2 [ J ]. Eureka, 1972, 35: 21-25.
[ 7 ]  BennettM A. A question of Sierp inski on triangular numbers[ J ]. Electronic J CombinatorialNumber Theory, 2005, 5 (1) :A25: 1-2.
[ 8 ]  Mei H F. Extensions of Störmer′s theorem[ J ]. J Yuzhou University, 1995, 12 (4) : 25-27.
[ 9 ]  Bilu Y, Hanrot G, Voutier PM. Existence of p rimitive divisions of Lucas and Lehmer numbers[ J ]. J Reine AngerMath,2001, 539: 75-122.
[ 10 ]  Voutier PM. Primitive divisions of Lucas and Lehmer sequences[ J ]. Math Comp, 1995, 64: 869-888.

备注/Memo

备注/Memo:
基金项目:四川省教育厅自然科学基金(2006C057) 、阿坝师专校级科研基金(ASB - 0607)资助项目.
作者简介:杨仕椿(1970—) ,副教授,主要从事代数及数论的教学与研究. E-mail: ysc1020@sina. com
更新日期/Last Update: 2013-05-05